# SDR VNAA0303021

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 20,545 hours, 17,964 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Condition: Failed
- Location: Rh
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE CREW HEARD A THUMPING NOISE FROM THE UPPER RIGHT SIDE OF THE AIRCRAFT AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND TRIMMED THE UPPER FUSELAGE FAIRING SEAL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 53-00-00.  FLIGHT 4192 THE LEFT WITH NO FURTHER INCIDENTS.
